# SDR 2007UALA00816

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 43,940 hours, 6,772 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHT OUT AT 1E.  *S/D*  RELAMPED, EEL SYSTEM TESTED GOOD.
